# SDR UPS03440507

- Difficulty date: April 11, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  SEAT TRACK O/B FLANGE CORROSION.     SEAT TRACK REPAIR AT BS 670 - 810 RBL 11. REF NRC 6876. CORROSION BLEND OUT 0.050 X 1 X 2 INCHES.
